# SDR SWAA070681

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 71,228 hours, 50,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545856
- Condition: Cracked
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 992, RBL 50, WL 209.  REPAIRED FRAME SECTION PER ER.
